# SDR UALA2013070304659

- Difficulty date: July 1, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 48,094 hours, 5,806 cycles
- Engine: Pwa PW40903
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Ground Pwr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR WILL NOT LATCH.  REPLACED POWER DOOR HINGE ASSY.
